教師資料查詢 | 類別: 期刊論文 | 教師: 翁慶昌 Wong Ching-chang (瀏覽個人網頁)

標題:Fuzzy control of nonlinear systems using rule adjustment
學年
學期
出版(發表)日期1999/11/01
作品名稱Fuzzy control of nonlinear systems using rule adjustment
作品名稱(其他語言)
著者翁慶昌; Wong, Ching-chang; Chen, J. Y.
單位淡江大學電機工程學系
出版者Institution of Engineering and Technology (IET)
著錄名稱、卷期、頁數IEE proceedings-control theory and applications 146(6), pp.578-584
摘要A fuzzy controller design using linguistic control rule adjustment is proposed. The proposed adaptive law which results from the direct adaptive approach, is used to indirectly regulate the output fuzzy variables in the fuzzy controller according to the prelabelled rules. The main advantage of the proposed method is that the determination of rule selection is formed by an analytical parameter equation with multiple input variables of the fuzzy controller. Practically, it is not easy to characterise the linguistic control rules and their membership function distribution without expert knowledge, especially in those cases when the input state variables of the fuzzy controller are increased. The rules are first labelled then an adaptive law is used to tune the injected parameters in the IF-part to appropriately determine each output fuzzy variable under situations of lack of any knowledge of the plant. The derivation result shows that the proposed adaptive fuzzy controller is stable in the Lyapunov sense. Finally, a nonlinear system simulation example is applied to verify the effectiveness and the ability of the proposed fuzzy controller.
關鍵字membership function distribution;linguistic control rule adjustment;adaptive law;direct adaptive approach;rule selection
語言英文
ISSN1350-2379
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式,紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!